Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Propriétés différentielles affines des réseaux


Author: Pavel Drăgilă
Journal: Proc. Amer. Math. Soc. 8 (1957), 1127-1133
MSC: Primary 53.00
DOI: https://doi.org/10.1090/S0002-9939-1957-0098395-9
MathSciNet review: 0098395
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. M. Peterson, Ob otnocheniah i srodstvah mejdou krivemi poverhnostimi, Mat. Sbornik, 1866.
  • [2] -, Sur les relations et les affinités entre les surfaces courbes, Ann. Fac. Sci. Univ. Toulouse, 1905.
  • [3] C. Guichard, Sur les systèmes orthogonaux et les systèmes cycliques, Ann. École Norm, 1897-1903.
  • [4] -, Théorie des réseaux, Memorial des Sciences Mathématiques.
  • [5] A. Myller, Le parallélisme au sens de Levi-Civita dans un système de plans, Annales Scientifiques de l'Université de Jassy vol. 13 (1924).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.00

Retrieve articles in all journals with MSC: 53.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0098395-9
Article copyright: © Copyright 1957 American Mathematical Society